# SDR AALA20161025004

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 63,409 hours, 16,652 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 356A7065G102
- Part serial: 01J0421
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 63,409 hours, 16,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  SJU, AIR INTERRUPT, MIA-UVF.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CRUISE NR 1 ENGINE INDICATED LOW FUEL FLOW AND HIGH EPR.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE EPR TRANSMITTER AND EEC UNIT AND ACCOMPLISHED GROUND OPERATIONAL TEST IAW AMM 77-11-01 AND AMM 73-21-07.  SYSTEM CHECKS NORMAL.  SEE ALSO AALA20161025003.
